# SDR AALA202408204325

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 27,348 hours, 11,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK, FOUND 5 SEAT MOUNTED PATH EMERGENCY LIGHT INDICATORS INOPERATIVE LOCATED AT SEATSW SEAT 10, 11, 12, 13, 14. INSTALLED EMERGENCY LIGHT POWER SUPPLY, SEAT TO SEAT CABLE CONNECTOR, AT SEAT 10ABC. SYSTEM OPERTIONAL CHECK NORMAL. PER AMM 33-51-00
